ISSN:
 1937-1632

eISSN:
 1937-1179

All Issues

Volume 12, 2019

Volume 11, 2018

Volume 10, 2017

Volume 9, 2016

Volume 8, 2015

Volume 7, 2014

Volume 6, 2013

Volume 5, 2012

Volume 4, 2011

Volume 3, 2010

Volume 2, 2009

Volume 1, 2008

Discrete & Continuous Dynamical Systems - S

August 2012 , Volume 5 , Issue 4

Issue on Variational Methods in
Nonlinear Elliptic Equations

Select all articles

Export/Reference:

Preface
Siegfried Carl, Salvatore A. Marano and Dumitru Motreanu
2012, 5(4): i-i doi: 10.3934/dcdss.2012.5.4i +[Abstract](827) +[PDF](88.0KB)
On some nonlocal eigenvalue problems
Ravi P. Agarwal, Kanishka Perera and Zhitao Zhang
2012, 5(4): 707-714 doi: 10.3934/dcdss.2012.5.707 +[Abstract](987) +[PDF](319.0KB)
Multiplicity results to elliptic problems in $\mathbb{R}^N$
Giuseppina Barletta and Gabriele Bonanno
2012, 5(4): 715-727 doi: 10.3934/dcdss.2012.5.715 +[Abstract](727) +[PDF](371.7KB)
Fourth-order hemivariational inequalities
Gabriele Bonanno and Beatrice Di Bella
2012, 5(4): 729-739 doi: 10.3934/dcdss.2012.5.729 +[Abstract](876) +[PDF](178.5KB)
Multiple solutions for a Navier boundary value problem involving the $p$--biharmonic operator
Pasquale Candito and Giovanni Molica Bisci
2012, 5(4): 741-751 doi: 10.3934/dcdss.2012.5.741 +[Abstract](962) +[PDF](353.7KB)
Multiple solutions for a Neumann-type differential inclusion problem involving the $p(\cdot)$-Laplacian
Antonia Chinnì and Roberto Livrea
2012, 5(4): 753-764 doi: 10.3934/dcdss.2012.5.753 +[Abstract](1045) +[PDF](393.0KB)
Multiple solutions to a Neumann problem with equi-diffusive reaction term
Giuseppina D’Aguì, Salvatore A. Marano and Nikolaos S. Papageorgiou
2012, 5(4): 765-777 doi: 10.3934/dcdss.2012.5.765 +[Abstract](1065) +[PDF](363.4KB)
Three nonzero periodic solutions for a differential inclusion
Francesca Faraci and Antonio Iannizzotto
2012, 5(4): 779-788 doi: 10.3934/dcdss.2012.5.779 +[Abstract](904) +[PDF](359.2KB)
Multiple solutions for a perturbed system on strip-like domains
Alexandru Kristály and Ildikó-Ilona Mezei
2012, 5(4): 789-796 doi: 10.3934/dcdss.2012.5.789 +[Abstract](808) +[PDF](333.1KB)
Stable and unstable initial configuration in the theory wave fronts
Ruediger Landes
2012, 5(4): 797-808 doi: 10.3934/dcdss.2012.5.797 +[Abstract](845) +[PDF](213.7KB)
On the existence of nontrivial solutions of inequalities in Orlicz-Sobolev spaces
Vy Khoi Le
2012, 5(4): 809-818 doi: 10.3934/dcdss.2012.5.809 +[Abstract](748) +[PDF](362.1KB)
A variational approach to a class of quasilinear elliptic equations not in divergence form
M. Matzeu and Raffaella Servadei
2012, 5(4): 819-830 doi: 10.3934/dcdss.2012.5.819 +[Abstract](740) +[PDF](196.5KB)
Three solutions with precise sign properties for systems of quasilinear elliptic equations
Dumitru Motreanu
2012, 5(4): 831-843 doi: 10.3934/dcdss.2012.5.831 +[Abstract](823) +[PDF](199.8KB)
Multiplicity of solutions for variable exponent Dirichlet problem with concave term
V. V. Motreanu
2012, 5(4): 845-855 doi: 10.3934/dcdss.2012.5.845 +[Abstract](849) +[PDF](363.0KB)
Noncoercive elliptic equations with subcritical growth
Vicenţiu D. Rădulescu
2012, 5(4): 857-864 doi: 10.3934/dcdss.2012.5.857 +[Abstract](798) +[PDF](330.3KB)
A priori bounds for weak solutions to elliptic equations with nonstandard growth
Patrick Winkert and Rico Zacher
2012, 5(4): 865-878 doi: 10.3934/dcdss.2012.5.865 +[Abstract](1232) +[PDF](409.7KB)

2017  Impact Factor: 0.561

Editors

Referees

Librarians

Email Alert

[Back to Top]